MathSciNet Relay Station
MathSciNet bibliographic data
MR1172839 22E46 (17B10 22-02)
Howe, Roger E.; Tan, Eng-Chye Homogeneous functions on light cones: the infinitesimal structure of some degenerate principal series representations. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 1, 1–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement